Title: Chai's Conjecture and Fubini properties of dimensional motivic integration
Authors: Cluckers, Raf
Loeser, François ×
Nicaise, Johannes #
Issue Date: 2013
Publisher: Mathematical Sciences Publishers
Series Title: Algebra & Number Theory vol:7 issue:4 pages:893-915
ISSN: 1937-0652
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science